Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On holonomy covering spaces


Author: Louis Auslander
Journal: Proc. Amer. Math. Soc. 7 (1956), 685-689
MSC: Primary 53.1X
DOI: https://doi.org/10.1090/S0002-9939-1956-0082166-2
MathSciNet review: 0082166
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Auslander and L. Markus, Holonomy of flat affinely connected manifolds, Ann. of Math. vol. 62 (1955) pp. 139-151. MR 0072518 (17:298b)
  • [2] N. H. Kuiper, Sur les surfaces localement affines. Géométrie Différentielle, Colloques Internationaux du Centre National de la Recherche Scientifique, Strasbourg, 1953, pp. 79-87, Paris, Centre National de la Recherche Scientifique, 1953. MR 0060288 (15:648e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.1X

Retrieve articles in all journals with MSC: 53.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0082166-2
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society